Anything below 80 and you can sweat. Also the amount of excercise and swaet you expire in the day may influence how much you sweat at night. I have had the problem but I usually am below 80 or just have a lot of stress and have not excercised in the day.
Hi Arben, I would often times wake up so drenched I would have to go towel off like I was running a marathon multiple times a night. I later found out it was due to lows. If I didn’t go to bed with a BG of 160 - 200 I was sure to go low. Part of my problem was the twice a day lantus I was taking. I’ve recently (Saturday) started the pump so we will see if they slow down. Other news I found is that people who are more athletic or have a high metabolism do experience a small peak from there lantus shot. I was going low between 2-3am every night after taking a 9pm shot. Well, guess what? I was also going low at 2-3pm after taking an 9am shot. Eureka! I asked my Dr. and she confrimed that there are some cases of Lantus peaking. Altough it’s great in most people, not everyone.
Hi Arben Ive been a type 1 diabetic for almost 25 yrs and Im on a pump for 8 of them. Night sweats wich I get can come from low blood sugar or when your normal Ive been told its another form of neuropathy like numbness, tingling pinching nerves sweating is also a form. I also sweat when I eat. No cure my last A1C was 6.4 I train 5 days a week and keep a decent diet and I still sweat. Unfortantly its common among diabetics. Dont dispare keep plugging along.
Thanks Tont, same issue here … my A1C is between 5.9 and 6.8 lately … so I know I am doing my job in that department. It helps to know that it is common.
Arben I found one thing about Diabetes. Ask questions. Someone once told me were not humans. Were humans with Diabetes we have our own set of rules differnt from everyone else. When we cross the line and go over to the human side thats when we get into trouble thats when we tend to make mistakes. Keep with your plan you have great A1Cs. Try not to let the night sweats get to you. I know they can knock you for a loop. Keep up the good work.
Yes I have have been covered in sweat when the BG fell to 50 and at other times feeling freezing cold when BG was low, so go figure. Also you wonder if the body is trying to burn off the sugar when it is too high.
I did not read each response to your Night Sweats question, but … have you considered rebounding? I have not seen that topic posted on the Forum (although I am sure it has been?) I’ve only been on tudiabetes about 2 weeks now.
Rebounding is something I have experienced a lot of in my lifetime - on injections more than the pump. What can happen is:
- You go to bed with a normal blood sugar reading (100-150)
- You wake up drenched and your blood is “high” 160 and up (I’ve woken up at 300).
Reason is called rebounding. You get very low (causing the sweating) and you don’t wake up right away, so your body starts to work against itself. I’m sure there’s a more specific and scientific definition, but I’ve had doctors at Joslin tell me that is what I’ve experienced.
Have you had any improvements?
yes that happened to me too … again, one possible outcome of a sweaty wake up. I just hate waking up to a drenched pillow…